MAUDE Adverse Event Report: ON-X LIFE TECHNOLOGIES, INC. ON-X ASCENDING AORTIC PROSTHESISWITH THE VASCUTEK GELWEAVEVALSALVA GRAFT; HEART-VALVE, MECHANICAL

ON-X LIFE TECHNOLOGIES, INC. ON-X ASCENDING AORTIC PROSTHESISWITH THE VASCUTEK GELWEAVEVALSALVA GRAFT; HEART-VALVE, MECHANICAL
Model Number ONXAAP-21
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Heart Block (4444)
Date of Event 06/09/2015
Type of Reportable Event Serious Injury
Event or Problem Description
In performing a paper case report form (crf) review of the aortic prosthesis (aap)- single site retrospective study, the following adverse event was discovered for subject (b)(6): on 09jun2015 6 days post implant, subject experienced complete heart block and had a permanent pacemaker implanted.The subject was discharged the following day.
 
Event or Problem Description

Brand Name
ON-X ASCENDING AORTIC PROSTHESISWITH THE VASCUTEK GELWEAVEVALSALVA GRAFT
Common Device Name
HEART-VALVE, MECHANICAL
Manufacturer (Section D)
ON-X LIFE TECHNOLOGIES, INC.
1300 e. anderson ln., bldg. b
austin TX 78752
Manufacturer (Section G)
ON-X LIFE TECHNOLOGIES, INC.
1300 e. anderson ln., bldg. b
austin TX 78752
Manufacturer Contact
rochelle maney
1655 roberts blvd., nw
kennesaw, GA 30144
7704193355
MDR Report Key14708306
Report Number1649833-2022-00025
Device Sequence Number20102530
Product Code LWQ
UDI-Device Identifier00851788001518
UDI-Public851788001518
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P000037
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Study,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/10/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date09/01/2017
Device Model NumberONXAAP-21
Device Catalogue NumberONXAAP-21
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date05/16/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/16/2022
Supplement Date Received by Manufacturer05/16/2022
Initial Report FDA Received Date06/15/2022
Supplement Report FDA Received Date08/10/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening; Hospitalization;
Patient Age35 YR
Patient SexMale